Alert archive / New Hampshire / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 57, NWS Gray, ME
NWS Gray, ME issued this severe thunderstorm warning at Jul 18, 2016, 2:28 PM EDT for Cheshire County, New Hampshire. It was in force for 35 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 18, 2016, 2:28 PM EDT (18:28 UTC)
- Expired
- Jul 18, 2016, 3:03 PM EDT
- In force
- 35 min
- Issued by
- NWS Gray, ME
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
County Cheshire County, NH
The radar
The Boston radar (KBOX), 131 km from the middle of the area, began a volume at 18:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 18, 2:49 PM EDT | TSTM WND DMG | Rindge, NH | TREES DOWN THROUGHOUT TOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 21 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 18, 11:12 AM EDT | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
Gray, ME (KGYX), launched 12:00Z, 6.5 hours before the alert went out and 198 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 24 J/kg
- Mixed-layer CIN
- -141 J/kg
- Mixed-layer LCL
- 1173 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 219 m²/s²
- 0-3 km storm-relative helicity
- 216 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted.
021
WUUS51 KGYX 181828
SVRGYX
NHC005-181915-
/O.NEW.KGYX.SV.W.0057.160718T1828Z-160718T1915Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GRAY ME
228 PM EDT MON JUL 18 2016
THE NATIONAL WEATHER SERVICE IN GRAY MAINE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN CHESHIRE COUNTY IN SOUTHERN NEW HAMPSHIRE...
* UNTIL 315 PM EDT
* AT 227 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR HINSDALE TO NEAR WARWICK TO NEAR WENDELL...
MOVING EAST AT 60 MPH.
HAZARD...60 MPH WIND GUSTS. THIS STORM HAS A HISTORY OF PRODUCING
WIND DAMAGE IN FRANKLIN COUNTY MASSACHUSETTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
JAFFREY...SWANZEY...RINDGE...WINCHESTER...MARLBOROUGH...
FITZWILLIAM...DUBLIN...RICHMOND...HARRISVILLE...TROY...HINSDALE...
SHARON...CHESTERFIELD AND NEW IPSWICH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4295 7207 4294 7206 4294 7201 4280 7198
4279 7197 4279 7194 4271 7193 4273 7246
4276 7248 4277 7249 4277 7251 4278 7251
4282 7254
TIME...MOT...LOC 1827Z 256DEG 53KT 4277 7247 4270 7237 4258 7243
HAIL...<.75IN
WIND...60MPH
$$
ARNOTT2 follow-up statements
833
WWUS51 KGYX 181849
SVSGYX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
249 PM EDT MON JUL 18 2016
NHC005-181915-
/O.CON.KGYX.SV.W.0057.000000T0000Z-160718T1915Z/
CHESHIRE NH-
249 PM EDT MON JUL 18 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 PM EDT
FOR SOUTHEASTERN CHESHIRE COUNTY...
AT 249 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM JAFFREY TO RINDGE TO WINCHENDON...MOVING EAST AT 60
MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
JAFFREY...WINCHENDON...SWANZEY...RINDGE...MARLBOROUGH...
FITZWILLIAM...DUBLIN...ROYALSTON...RICHMOND...HARRISVILLE...TROY...
SHARON AND NEW IPSWICH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4295 7207 4294 7206 4294 7201 4280 7198
4279 7197 4279 7194 4271 7193 4272 7228
4290 7226
TIME...MOT...LOC 1849Z 256DEG 53KT 4284 7208 4277 7198 4265 7204
HAIL...<.75IN
WIND...60MPH
$$
ARNOTT063
WWUS51 KGYX 181903
SVSGYX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
303 PM EDT MON JUL 18 2016
NHC005-181913-
/O.CAN.KGYX.SV.W.0057.000000T0000Z-160718T1915Z/
CHESHIRE NH-
303 PM EDT MON JUL 18 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CHESHIRE COUNTY
IS CANCELLED...
THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA.
THEREFORE...THE WARNING HAS BEEN CANCELLED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT FOR
SOUTHERN NEW HAMPSHIRE.
LAT...LON 4295 7207 4294 7206 4294 7201 4280 7198
4279 7197 4279 7194 4271 7193 4272 7228
4290 7226
TIME...MOT...LOC 1902Z 256DEG 53KT 4289 7181 4282 7171 4270 7177
$$
ARNOTTWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gray, ME wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 18, 11:35 AM EDT, 2 hours 53 minutes earlier.
Area forecast discussion, Jul 18, 11:35 AM EDT, 2 hours 53 minutes before
Area Forecast Discussion National Weather Service Gray ME 1135 AM EDT MON JUL 18 2016 .SYNOPSIS... A cold front will gradually approach from the west today and will push offshore by late tonight. High pressure will slowly build in from the west Tuesday through Wednesday and will shift offshore south of New England Wednesday night and Thursday. High pressure will hold off the east coast on Friday. A cold front will approach from the west Friday night and will cross the region on Saturday. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... 1100 AM update... Quick update to issue severe thunderstorm watch for all of New Hampshire and western Maine from 1100 AM through 800 PM this evening. Strong convection currently firing over northern New York and Vermont into southern Quebec and is racing eastward at 30 to 40 kts. This activity will be moving into northern New Hampshire and northwest Maine between noon and 100 PM and will continue south and east into the remainder of the forecast area through the afternoon hours. Wind damage will be the main threat associated with these storms...however more intense cells will be capable of producing large hail. Have adjusted temp/td/sky/pop grids to reflect current trends. No other changes planned attm. Previous discussion... Have issued a dense fog advisory for southern Oxford, southern Franklin, and southern Somerset southward to include coastal Maine. Reports of visibilities from a quarter to a half mile in fog should continue this morning before low level moisture mixes out slightly. Increasing south winds later this morning will transport moisture- rich air into the region ahead of an approaching frontal system. Once the fog and stratus mix out this morning, we should get plenty of surface heating yielding impressive CAPE values by early afternoon. Southwest winds and warm air advection will help temperatures warm into the 80s and 90s. The warm front will lift through during this time allowing winds to veer ahead of upper level forcing. Storms should become organized along the pre-frontal trough into one of more QLCS segments with strong, near-unidirectional wind fields throughout the layer. The main hazards will include strong downburst winds as well as heavy rain as PW values climb to near 150% of normal by this afternoon. && .SHORT TERM /6 PM THIS EVENING THROUGH TUESDAY NIGHT/... Showers and thunderstorms will shift offshore along the boundary tonight. Additional rainfall along the higher terrain will be possible through late tonight before tapering off. Readings will drop into the lower 50s north as cooler drier moves in behind the cold front. Farther south temperatures should bottom out in the 60s. Winds will be gusty on Tuesday in northwest flow. High pressure builds in from the west clearing out any remaining clouds. Highs will reach the mid 60s north to mid 70s/near 80 south. && .LONG TERM /WEDNESDAY THROUGH SUNDAY/... The models are in good agreement on the long wave pattern through next weekend. We begin the period with an upper trough axis across the Northeastern CONUS. The trough axis will shift offshore by Thursday with West-northwest flow across our area between this trough and an expansive upper ridge centered over the southern plains states. With time the upper ridge will flatten allowing for the flow to become more westerly across the region. The upshot of this pattern will be building heat and humidity as we head through the week. Weak and difficult to time impulses embedded within the westerlies vicinity of the U.S. Canadian border...along with a series of weak fronts/surface troughs will provide a few showers and thunderstorms from time-to-time. && .AVIATION /16Z MONDAY THROUGH FRIDAY/... Short Term...Dense fog and stratus is affecting coastal terminals this morning as well as AUG. This is causing IFR/LIFR ceilings and visibilities which will begin to mix out around 7 am. Expect VFR conditions this morning with fog hanging on a little longer at RKD and AUG. MVFR conditions with periods of IFR will be possible today as TSRA with heavy rain develops. This activity will push into NH by early afternoon and Maine in the afternoon and evening hours. Moisture may pool offshore late tonight into Tuesday morning bringing LIFR conditions to RKD. Elsewhere fog will be patchy and not dense. Long Term... FRI...Areas of MVFR in shra and tsra. && .MARINE... Short Term...Winds/waves are quiet tonight with significant amounts of fog and stratus over the waters. Southwesterly winds strengthen ahead of a cold front on today with a marginal period of higher seas and winds. Small craft advisories possible this evening...before subsiding overnight tonight. Long Term... THU - FRI...Small craft winds and seas are possible. && .GYX WATCHES/WARNINGS/ADVISORIES... ME...None. NH...None. MARINE...None. &&
Hazardous weather outlook, Jul 18, 7:44 AM EDT, 6 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE GRAY ME 744 AM EDT MON JUL 18 2016 MEZ007>009-012>014-018>028-NHZ001>015-191145- NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET-SOUTHERN OXFORD- SOUTHERN FRANKLIN-SOUTHERN SOMERSET-INTERIOR YORK- INTERIOR CUMBERLAND-ANDROSCOGGIN-KENNEBEC-INTERIOR WALDO- COASTAL YORK-COASTAL CUMBERLAND-SAGADAHOC-LINCOLN-KNOX-COASTAL WALDO- NORTHERN COOS-SOUTHERN COOS-NORTHERN GRAFTON-NORTHERN CARROLL- SOUTHERN GRAFTON-SOUTHERN CARROLL-SULLIVAN-MERRIMACK-BELKNAP- STRAFFORD-CHESHIRE-EASTERN HILLSBOROUGH-INTERIOR ROCKINGHAM- COASTAL ROCKINGHAM-WESTERN AND CENTRAL HILLSBOROUGH- 744 AM EDT MON JUL 18 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MAINE...SOUTH CENTRAL MAINE...SOUTHWEST MAINE...WEST CENTRAL MAINE...WESTERN MAINE...NEW HAMPSHIRE...CENTRAL NEW HAMPSHIRE...NORTHERN NEW HAMPSHIRE AND SOUTHERN NEW HAMPSHIRE. .DAY ONE...TODAY AND TONIGHT. THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS AFTERNOON AND CONTINUE THROUGH THE EVENING. A FEW STORMS MAY BECOME SEVERE WITH DAMAGING WINDS...HEAVY RAIN...AND POSSIBLY HAIL. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. HEAT INDICES WILL REACH THE LOWER AND MID 90S FRIDAY THROUGH SUNDAY ACROSS MUCH OF THE AREA. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. ANZ150>154-191145- COASTAL WATERS FROM STONINGTON, ME TO PORT CLYDE, ME OUT 25 NM- PENOBSCOT BAY- COASTAL WATERS FROM PORT CLYDE, ME TO CAPE ELIZABETH, ME OUT 25 NM- CASCO BAY- COASTAL WATERS FROM CAPE ELIZABETH, ME TO MERRIMACK RIVER, MA OUT 25 NM- 744 AM EDT MON JUL 18 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jul 18, 10:37 AM EDT, 3 hours 51 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GRAY ME 1037 AM EDT MON JUL 18 2016 MEZ007>009-012>014-018>028-NHZ001>015-182000- NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET- SOUTHERN OXFORD-SOUTHERN FRANKLIN-SOUTHERN SOMERSET-INTERIOR YORK- INTERIOR CUMBERLAND-ANDROSCOGGIN-KENNEBEC-INTERIOR WALDO- COASTAL YORK-COASTAL CUMBERLAND-SAGADAHOC-LINCOLN-KNOX- COASTAL WALDO-NORTHERN COOS-SOUTHERN COOS-NORTHERN GRAFTON- NORTHERN CARROLL-SOUTHERN GRAFTON-SOUTHERN CARROLL-SULLIVAN- MERRIMACK-BELKNAP-STRAFFORD-CHESHIRE-EASTERN HILLSBOROUGH- INTERIOR ROCKINGHAM-COASTAL ROCKINGHAM- WESTERN AND CENTRAL HILLSBOROUGH- INCLUDING THE CITIES OF...UPTON...WILSONS MILLS...ANDOVER... BYRON...MIDDLE DAM...ROXBURY...SOUTH ARM...COBURN GORE...DAVIS... OQUOSSOC...RANGELEY...AVON...KINGFIELD...PHILLIPS... NEW PORTLAND...BRASSUA...LONG POND...MOOSEHEAD...PITTSTON FARM... SEBOOMOOK...BINGHAM...JACKMAN...BETHEL...BRYANT POND...HANOVER... LOCKE MILLS...MILTON...NEWRY...RUMFORD...NORWAY...FRYEBURG... OXFORD...FARMINGTON...NEW SHARON...NEW VINEYARD...TEMPLE... WILTON...CHESTERVILLE...JAY...ATHENS...CORNVILLE...SKOWHEGAN... PALMYRA...PITTSFIELD...EMBDEN...MADISON...HOLLIS...ALFRED... LEBANON...SANFORD...GOODWINS MILLS...BUXTON...LIMINGTON... BERWICK...NEW GLOUCESTER...GRAY...NORTH WINDHAM...GORHAM... BRIDGTON...GREENE...LEWISTON...SABATTUS...WALES...MINOT... TURNER...AUBURN...LIVERMORE FALLS...AUGUSTA...SIDNEY...WINDSOR... VASSALBORO...WATERVILLE...CHINA...PALERMO...BROOKS...JACKSON... KNOX...LIBERTY...MONTVILLE...MORRILL...WALDO...WINTERPORT... UNITY...BIDDEFORD...SACO...OLD ORCHARD BEACH...KITTERY... PORTLAND...CAPE ELIZABETH...SOUTH PORTLAND...WESTBROOK... YARMOUTH...BRUNSWICK...ARROWSIC...BATH...PHIPPSBURG... BOWDOINHAM...TOPSHAM...BOWDOIN...WHITEFIELD...DRESDEN...ALNA... BREMEN...BRISTOL...DAMARISCOTTA...NEWCASTLE...BOOTHBAY HARBOR... WISCASSET...WALDOBORO...MATINICUS...OWLS HEAD...ROCKLAND... APPLETON...CAMDEN...HOPE...ROCKPORT...THOMASTON...BELFAST... NORTHPORT...SEARSMONT...LINCOLNVILLE...ERROL...MILLSFIELD... WENTWORTHS LOCATION...COLEBROOK...BERLIN...DUMMER...MILAN... YORK POND...LANCASTER...BETHLEHEM...LINCOLN...LITTLETON... SUGAR HILL...THORNTON...WATERVILLE VALLEY...WOODSTOCK... NORTH CONWAY...ALBANY...CONWAY...CHATHAM...CRAWFORD NOTCH... LYME...ASHLAND...ELLSWORTH...HOLDERNESS...PLYMOUTH...RUMNEY... WAKEFIELD...BRIDGEWATER...BROOKFIELD...OSSIPEE...TUFTONBORO... WOLFEBORO...MOULTONBOROUGH...CLAREMONT...CORNISH...CROYDON... GOSHEN...GRANTHAM...LEMPSTER...NEWPORT...CHARLESTOWN...BOSCAWEN... CANTERBURY...CONCORD...DUNBARTON...LOUDON...HOOKSETT...LACONIA... GILFORD...MEREDITH...BARRINGTON...ROCHESTER...DOVER... ROLLINSFORD...SOMERSWORTH...DURHAM...MADBURY...GILSUM...KEENE... MARLOW...SULLIVAN...SURRY...JAFFREY...MANCHESTER...PELHAM... NASHUA...SALEM...ATKINSON...NEWTON...PLAISTOW...CHESTER...DERRY... HAMPSTEAD...EXETER...GREENLAND...PORTSMOUTH...RYE...HAMPTON... HAMPTON FALLS...NORTH HAMPTON...SEABROOK...AMHERST...MILFORD... MONT VERNON...GOFFSTOWN...PETERBOROUGH...SHARON...WEARE 1037 AM EDT MON JUL 18 2016 ...SEVERE THUNDERSTORMS POSSIBLE THIS AFTERNOON... SHOWERS AND THUNDERSTORMS ARE EXPECTED TO MOVE INTO THE REGION THIS AFTERNOON AHEAD OF A STRONG COLD FRONT. SOME STORMS MAY BE SEVERE DURING THE 1PM TO 8PM TIMEFRAME. THE PRIMARY THREATS FROM ANY STORMS THAT DEVELOP WILL BE DAMAGING WINDS...WITH HAIL AND HEAVY RAINFALL ALSO POSSIBLE. WHILE A SEVERE THUNDERSTORM IS POSSIBLE ANYWHERE IN NEW HAMPSHIRE AND WESTERN MAINE...THE GREATEST THREAT FOR SEVERE STORMS WILL BE OVER SOUTHERN NEW HAMPSHIRE AND SOUTHWESTERN MAINE. PLEASE PAY CLOSE ATTENTION TO THE LATEST WEATHER FORECAST TODAY THROUGH OUR WEBSITE, YOUR LOCAL MEDIA OUTLETS AND NOAA WEATHER RADIO. BE PREPARED TO TAKE THE NECESSARY ACTION IF THREATENING WEATHER APPROACHES. THOSE WITH OUTDOOR ACTIVITIES INCLUDING BOATERS, CAMPERS AND HIKERS SHOULD BE ESPECIALLY AWARE AND BE PREPARED TO SEEK SAFE SHELTER OR SAFE HARBOR. ARNOTT
Special weather statement, Jul 18, 11:36 AM EDT, 2 hours 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
1136 AM EDT MON JUL 18 2016
MEZ007-NHZ001-181630-
NORTHERN OXFORD ME-NORTHERN COOS NH-
1136 AM EDT MON JUL 18 2016
THE NATIONAL WEATHER SERVICE IN GRAY MAINE HAS ISSUED A
* SPECIAL WEATHER STATEMENT FOR...
NORTHERN OXFORD COUNTY IN MAINE
NORTHERN COOS COUNTY IN NEW HAMPSHIRE
* UNTIL 1230 PM EDT
* AT 1134 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS
TRACKING A STRONG THUNDERSTORM 11 MILES NORTH OF NORTON...MOVING
TO THE EAST AT 55 MPH. THIS STORM HAS THE POTENTIAL TO STRENGTHEN
AS IT MOVES INTO EXTREME NORTHERN NEW HAMPSHIRE AND NORTHWESTERN
MAINE AFTER 12 PM.
* DIME SIZE HAIL AND STRONG WIND GUSTS OF 45 TO 55 MPH ARE EXPECTED
WITH THIS STORM.
* LOCATIONS IMPACTED INCLUDE...
CANAAN...
PITTSBURG...
AND CLARKSVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM WILL LIKELY INTENSIFY...SO MONITOR LOCAL RADIO AND
TELEVISION FOR ADDITIONAL INFORMATION...AND POSSIBLE WARNINGS...FROM
THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 4531 7092 4524 7089 4524 7084 4528 7083
4527 7083 4503 7078 4501 7082 4494 7081
4495 7152 4500 7154 4501 7147 4502 7150
4520 7140 4524 7144 4523 7138 4530 7130
4525 7123 4524 7113 4532 7100 4535 7101
TIME...MOT...LOC 1532Z 264DEG 47KT 4516 7182
ARNOTTLocal storm report, Jul 18, 1:23 PM EDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
123 PM EDT MON JUL 18 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0115 PM HAIL 3 SW COLEBROOK 44.86N 71.54W
07/18/2016 M1.75 INCH COOS NH COOP
&&
EVENT NUMBER GYX1602114
BROWNLocal storm report, Jul 18, 1:49 PM EDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
149 PM EDT MON JUL 18 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1245 PM HAIL PITTSBURG 45.05N 71.39W
07/18/2016 M0.50 INCH COOS NH PUBLIC
&&
EVENT NUMBER GYX1602115
TFHLocal storm report, Jul 18, 1:56 PM EDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
156 PM EDT MON JUL 18 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1238 PM HAIL CLARKSVILLE 45.02N 71.31W
07/18/2016 M1.00 INCH COOS NH TRAINED SPOTTER
&&
EVENT NUMBER GYX1602116
BROWNLocal storm report, Jul 18, 2:15 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
215 PM EDT MON JUL 18 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0127 PM TSTM WND DMG RANGELEY 44.97N 70.64W
07/18/2016 FRANKLIN ME AMATEUR RADIO
TREE DOWN IN RANGELY
&&
EVENT NUMBER GYX1602117
BROWNThe office that day
Everything else NWS Gray, ME issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 18, 12:16 PM EDT | Severe Thunderstorm Warning | GYX | Coos | 44 min |
| Jul 18, 12:55 PM EDT | Severe Thunderstorm Warning | GYX | Coos | 65 min |
| Jul 18, 1:06 PM EDT | Severe Thunderstorm Warning | GYX | Coos | 39 min |
| Jul 18, 1:28 PM EDT | Tornado Warning | GYX | Coos | 32 min |
| Jul 18, 2:37 PM EDT | Special Weather Statement | GYX | Carroll | 38 min |
| Jul 18, 2:48 PM EDT | Severe Thunderstorm Warning | GYX | Hillsborough | 45 min |
| Jul 18, 2:54 PM EDT | Severe Thunderstorm Warning | GYX | Carroll | 38 min |
| Jul 18, 3:03 PM EDT | Severe Thunderstorm Warning | GYX | Coos, Grafton | 57 min |
| Jul 18, 3:41 PM EDT | Severe Thunderstorm Warning | GYX | Rockingham | 26 min |
| Jul 18, 4:03 PM EDT | Special Weather Statement | GYX | Coos | 27 min |
| Jul 18, 4:27 PM EDT | Special Weather Statement | GYX | Coos | 33 min |
| Jul 18, 5:58 PM EDT | Severe Thunderstorm Warning | GYX | Carroll, Coos, Grafton | 47 min |
| Jul 18, 6:25 PM EDT | Severe Thunderstorm Warning | GYX | Grafton | 65 min |
| Jul 18, 7:28 PM EDT | Special Weather Statement | GYX | Carroll | 32 min |
| Jul 18, 7:48 PM EDT | Severe Thunderstorm Warning | GYX | Carroll | 27 min |
Nearby
Severe Thunderstorm Warnings in New Hampshire, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.